Apohealth Ibuprofen Melts 200mg 24tab
Price-drop

Apohealth Ibuprofen Melts 200mg 24tab

$7.99
Don't Pay $11.95 
Save
$3.96
Secure ways to pay at checkout
Description and specs

For the temporary relief of pain and/or inflammation associated with: Headache, migraine headache, tension headache, muscular pain, cold & flu symptoms, period pain, dental pain, sinus pain, back pain, arthritic pain. In addition, Ibuprofen can be used to reduce fever.

  • No need water
  • Mouth dissolving tablets
  • Active Ingredient(s)
    • Ibuprofen 200mg

    CPP

Delivery and returns
Loading shipping info...

More specials from this store
View more

Similar Specials

More from this Retailer